# SDR SWIA200718841

- Difficulty date: July 27, 2007
- Submitted: November 13, 2007
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 35,147 hours, 29,854 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE AFT MOUNT THRUST FITTING BALL RACE IS CORRODED, DISCOVERED AT C-CHECK.  REPLACED RIGHT ENGINE AFT MOUNT THRUST FITTING ASSEMBLY IAW CRJ200 AMM 71-22-01-000-801 AND 71-22-01-400-801.
